The Gasper and Rahman multivariate -Racah polynomials appear as connection coefficients between bases diagonalizing different abelian subalgebras of the recently defined higher rank -Bannai-Ito algebra . Lifting the action of the algebra to the connection coefficients, we find a realization of by means of difference operators. This provides an algebraic interpretation for the bispectrality of the multivariate -Racah polynomials, as was established in [Iliev, Trans. Amer. Math. Soc. 363 (3) (2011), 1577-1598]. Furthermore, we extend the Bannai-Ito orthogonal polynomials to multiple variables and use these to express the connection coefficients for the higher rank Bannai-Ito algebra , thereby proving a conjecture from [De Bie et al., Adv. Math. 303 (2016), 390-414]. We derive the orthogonality relation of these multivariate Bannai-Ito polynomials and provide a discrete realization for .

生成讲解博客的中文版本

生成AI智能校验的中文版本